Forradalmak a matematikában?!

Szalay, István: Forradalmak a matematikában?! Belvedere Meridionale, (6) 1-2. pp. 45-48. (1994)

[img] Cikk, tanulmány, mű
belvedere_1994_001_002_045-048.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Belvedere Meridionale
Date: 1994
Volume: 6
Number: 1-2
Page Range: pp. 45-48
Language: magyar
Heading title: Pihenő
Uncontrolled Keywords: Természettudomány, Matematika
Date Deposited: 2016. Oct. 15. 07:56
Last Modified: 2016. Oct. 15. 07:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/4366

Actions (login required)

View Item View Item